# SDR WLDA2004117

- Difficulty date: October 14, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA717041
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A CHECK, FOUND CRACK AT CENTER CARGO COMPARTMENT STA 1841 L-50 RT WEB.  REPAIRED CRACK ON FUSELAGE FRAME WEB STA 1841 L-50 RT PER EGAT EI W2004A53B-559 REV.00 (FAA 8110-3 FORM DATED SEP/23/2004).  CONDITION CHECK SATISFACTORY.
